MAUDE Adverse Event Report: DENTSPLY LLC 30K FSI-PWR-1000 INSERT,PACKED; SCALER, ULTRASONIC

DENTSPLY LLC 30K FSI-PWR-1000 INSERT,PACKED; SCALER, ULTRASONIC
Catalog Number 80799
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There have been previous reports with this or a similar device where this malfunction caused or contributed to a serious injury or required medical/surgical intervention to preclude such.Therefore, this event meets the criteria for a reportable event per 21 cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a 30k fsi-pwr-1000 insert,packed tip broke during use.Reportedly, the tip could not be located and the patient was sent to a&e.There is no follow up on the patient.The outcome is unknown as of this mdr.
 
Additional Manufacturer Narrative
Return qty.1, 23010, 30k fsi-pwr-1000-45, (b)(6) bul per manufacturing date.30k.Test method / (b)(4).Inductance: gauge id# (b)(4), due: 12/31/2026, result 2.79.Tested on: g130 gage id# (b)(4), due date: 03/31/2025, set pressure: 35 psi.Other visual observation: insert tip is broken after the edm hole.Insert was tested on a digital thermometer i.D.# (b)(4).Due date: 09/30/2025.The temperature was 81.6 °f, no fault found.The specifications state the temperature is not to exceed 118.4°f.(per (b)(4)).

Brand Name
30K FSI-PWR-1000 INSERT,PACKED
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21208838
Report Number2424472-2025-00204
Device Sequence Number14405585
Product Code ELC
UDI-Device IdentifierD003807991
UDI-PublicD003807991
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80799
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/13/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown